# SDR GTIA9901103

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807NK
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Row 3f
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT BULB NEAR SEAT 3F INOPERATIVE AS WITH BARE WIRE SHOWING.  FOUND BAD LIGHT SOCKET ASSEMBLY. REMOVED AND REPLACED SOCKET ASSEMBLY AS REQUIRED.  OPERATION CHECK GOOD ON RAMP AT THIS TIME IAW MM 33-00-0.  (X)
